Un exemple effectif de gradué non noethérien associé à une valuation divisorielle
Annales de l'Institut Fourier, Volume 50 (2000) no. 1, p. 105-112

We give an effective construction of a divisorial valuation of a polynomial ring in three variables and of a minimal set of generators of the associated graded algebra which is not noetherian.

Soit R=k[x,y,z] (x,y,z) le localisé de l’anneau des polynômes à trois variables sur le corps k de caractéristique nulle. Nous construisons une valuation divisorielle ν de R, nous calculons un système minimal de générateurs de la k-algèbre gr ν (R) associée à la filtration ν-adique. Ce système est infini : gr ν (R) n’est pas noethérien.

@article{AIF_2000__50_1_105_0,
     author = {Cossart, Vincent and Galindo, Carlos and Piltant, Olivier},
     title = {Un exemple effectif de gradu\'e non noeth\'erien associ\'e \`a une valuation divisorielle},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {50},
     number = {1},
     year = {2000},
     pages = {105-112},
     doi = {10.5802/aif.1748},
     zbl = {0966.13001},
     mrnumber = {2001g:13005},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_2000__50_1_105_0}
}
Cossart, Vincent; Galindo, Carlos; Piltant, Olivier. Un exemple effectif de gradué non noethérien associé à une valuation divisorielle. Annales de l'Institut Fourier, Volume 50 (2000) no. 1, pp. 105-112. doi : 10.5802/aif.1748. http://www.numdam.org/item/AIF_2000__50_1_105_0/

[CGS] A. Campillo, G. González-Sprinberg, On Characteristic cones, clusters and chains of infinitely near points, Singularities (Oberwolfach 1996) Progr. Math., 162, Birkhäuser, Basel (1998), 173-189.

[CS] D. Cutkosky, V. Srinivas, On a problem of Zariski on dimensions of linear systems, Ann. Math., 137 (1993), 531-559. | MR 94g:14001 | Zbl 0822.14006

[D] M. Demazure, Exposés sur les surfaces de Del Pezzo, Lect. Notes Math., 777 (1976), 21-70. | Numdam | Zbl 0444.14024

[Gö] H. Göhner, Semifactoriality and Muhly's condition (N) in two dimensional local rings, Jour. of Algebra, 34 (1975), 403-429. | MR 52 #394 | Zbl 0308.13023

[GP] L. Gruson, C. Peskine, Genre des courbes de l'espace projectif (II), Ann. Scient. Éc. Norm. Sup., 4e série, 15 (1982), 401-429. | Numdam | MR 84j:14034 | Zbl 0517.14007

[H] R. Hartshorne, Algebraic Geometry, Graduate Texts in Mathematics, Springer-Verlag (1977). | MR 57 #3116 | Zbl 0367.14001

[L] J. Lipman, On complete ideals in regular local rings, Algebraic Geometry and Commutative Algebra in honor of M. Nagata (1988), 203-231. | MR 90g:14003 | Zbl 0693.13011

[S] M. Spivakovsky, Valuations in function fields of surfaces, Amer. Jour. Math., 112 (1990), 107-156. | MR 91c:14037 | Zbl 0716.13003

[Z] O. Zariski, The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface, Ann. Math., 76 n° 3 (November 1962), 560-615. | MR 25 #5065 | Zbl 0124.37001